The demagnetizing energies of a uniformly magnetized cylinder with an elliptic cross-section
UNSPECIFIED (2003) The demagnetizing energies of a uniformly magnetized cylinder with an elliptic cross-section. JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS, 267 (3). pp. 373-385. ISSN 0304-8853Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/S0304-8853(03)00406-2
Analytic expressions for the demagnetizing energies are obtained in the form of partial series, for long elliptic cylinders and for squat ones where the ellipticity of the cross-section is unrestrained. This leaves just a small range where the demagnetizing energies are not well defined. It is found that by replacing the elliptic cylinders with rectangular blocks, a good approximation to the demagnetizing energy may be made in this small range. (C) 2003 Elsevier Science B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||T Technology > TA Engineering (General). Civil engineering (General)
Q Science > QC Physics
|Journal or Publication Title:||JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS|
|Publisher:||ELSEVIER SCIENCE BV|
|Number of Pages:||13|
|Page Range:||pp. 373-385|
Actions (login required)